Profil

BONAVOLONTÀ Giuseppe

Main Referenced Co-authors
PONCIN, Norbert  (1)
Main Referenced Disciplines
Mathematics (3)

Publications (total 3)

The most downloaded
308 downloads
Bonavolontà, G., & Poncin, N. (2013). On the category of Lie n-algebroids. Journal of Geometry and Physics, 73, 70--90. doi:10.1016/j.geomphys.2013.05.004 https://hdl.handle.net/10993/14127

The most cited

49 citations (Scopus®)

Bonavolontà, G., & Poncin, N. (2013). On the category of Lie n-algebroids. Journal of Geometry and Physics, 73, 70--90. doi:10.1016/j.geomphys.2013.05.004 https://hdl.handle.net/10993/14127

Bonavolontà, G. (2015). The Cauchy problem for D-modules on Ran spaces. Mathematische Zeitschrift, 280 (1-2), 149–163. doi:10.1007/s00209-015-1416-9
Peer Reviewed verified by ORBi

Bonavolonta, G. (2013). Derived D-Geometry and Field Theory [Doctoral thesis, Unilu - University of Luxembourg]. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/15537

Bonavolontà, G., & Poncin, N. (2013). On the category of Lie n-algebroids. Journal of Geometry and Physics, 73, 70--90. doi:10.1016/j.geomphys.2013.05.004
Peer Reviewed verified by ORBi

Contact ORBilu